# SDR USAA980146

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N227AU
- Make and model: Boeing 737201
- Aircraft serial: 21816
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 663
- Part time: 49,556 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND .5 INCH CRACK STATION 663 RBL 25 WL 202 UPPER CHORD ANGLE.  INSTALLED DOUBLER, REPAIRED PER DRAWING 65C37732.  (M)
